Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Neurology Topics
Question: Numbness and Migraine on Right Side.
|dlee425 - Sun Feb 12, 2006 9:11 pm||
I take atenolol 25mg twice daily, clonazepam .5mg twice a day, azmacort 2 puff daily and albuterol inhaler.
I have panic attacks and optical migraines.
The other day I got a migrain, took a tylenol and it slow went away. Then after 30 mins my right side went numb. started in hands, then legs and mouth went numb and tingle.
Went to ER BP was 153/92. All blood work and urine came back normal. They checked my legs, arms, eyes on both sides. Normal. The Cat scan came back normal.
Could my migraines be changing? I do have to use the inhaler a lot more as I can't afford Advair which worked and the Azmacort which doesn't do much good. I also have pains in my ear whcih they can find no problems.
Also could this be a factor of stress?
|Dr. Tamer Fouad - Sat May 20, 2006 7:47 am||
Both panic attacks and migraine can lead to the symptoms you are complaining of. Of course the most serious cause would be stroke or a transient ischemic attack.
I would advise you to consult a neurologist if your symptoms should recurr.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.